LIMIT OF A SEQUENCE OF BRANCHING PROCESSES

被引:94
作者
LAMPERTI, J
机构
来源
ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE | 1967年 / 7卷 / 04期
关键词
D O I
10.1007/BF01844446
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:271 / &
相关论文
共 8 条
[1]  
Dynkin EB, 1965, MARKOV PROCESSES 1
[2]  
FELLER W, 1966, INTRODUCTION PROBABI
[3]  
FELLER W, 1951, 2ND P BERK S MATH ST, P227
[4]  
Harris TE., 1963, THEORY BRANCHING PRO
[5]  
Jirina M., 1958, CZECH MATH J, V8, P292
[6]  
LAMPERTI JW, 5 P BERK S MATH STAT
[7]  
Sevast'yanov B. A., 1959, THEOR PROBAB APPL, V4, P113
[8]   LIMIT DISTRIBUTIONS OF BRANCHING STOCHASTIC-PROCESS [J].
STRATTON, HH ;
TUCKER, HG .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (02) :557-&